# SDR AALA20160705004

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 5,054 hours, 1,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST ACTUATOR LOW PRESSURE.  CHARGED DOOR ASSIST ACTUATOR ON L4 DOOR IAW AMM 52-10-00.
